Lifting Theorems for Real Functions.

Biagio Ricceri

Mathematische Zeitschrift (1984)

  • Volume: 186, page 299-308
  • ISSN: 0025-5874; 1432-1823

How to cite


Ricceri, Biagio. "Lifting Theorems for Real Functions.." Mathematische Zeitschrift 186 (1984): 299-308. <>.

author = {Ricceri, Biagio},
journal = {Mathematische Zeitschrift},
keywords = {sigma-compact space; lifting theorems; non-separable space},
pages = {299-308},
title = {Lifting Theorems for Real Functions.},
url = {},
volume = {186},
year = {1984},

AU - Ricceri, Biagio
TI - Lifting Theorems for Real Functions.
JO - Mathematische Zeitschrift
PY - 1984
VL - 186
SP - 299
EP - 308
KW - sigma-compact space; lifting theorems; non-separable space
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.